Program

The program will include speeches and presentations by internationally recognized translation industry experts, representatives of EUATC, an international organization in which CATA represents Croatia, representatives of ELIA, speeches about the local and the global perspectives of the language industry, about cooperation between agencies and freelance translators and smaller companies, cooperation between the associations – industry representatives and associations of professional translators, cooperation between universities and the industry, as well as the latest technological trends in the translation industry.

Wednesday,

4 November

Preregistration

Zagreb Eye

7 PM – 9 PM

Thursday,

5 November

Registration

8:30 – 9 AM

OPENING

Opening Speech: Organizer

CATA

9 – 9:15 AM

Keynote

Future is Now!

Stefan Gentz, Tracom

9:15 – 10 AM

Translation Industry Evolution during 2014

Rudy Tirry, EUATC

10 – 10:30 AM

SEE Translation Industry: facts and challenges

Miloš Matović, Ciklopea Belgrade

10:30 – 11 AM

Networking break

 Exibition area

30 min. break

11 – 11:30 AM

Panel on translation industry

Panel 1: Translation (Language) Industry – Local vs. Global Perspective

Anne-Marie Colliander Lind, Increa.se, David Lythgoe, Halifax translation services, Stefan Gentz, Tracom and Inge Rätsep, Interlex translations

11:30 – 12:15 AM

Sales

“Stop the price madness!” – Potentials for success and market transparency in the purchasing process of translation services Presentation Subject I: A closer look at translation buying processes and decision making patterns.

Vanessa Hirthe, Across

12:15 – 1 PM

Marketing

The Next Step to Make Your Social Media Rock

Anne-Marie Colliander Lind, Increa.se

1 – 1:45 PM

Lunch

Hotel Dubrovnik

45 min. break

1:45 – 2:30 PM

Cooperation

Outcomes of Translation Studies Programmes

Marija Omazić, FFOS

2:30 – 3:15 PM

Panel on Cooperation

Panel 2: Translation Industry Associations: initiatives and results

EUATC, CSCI, ACIT, ELIA

3:15 -4:15

PM

Networking break

 Exibition area

15 min. break

4:15 – 4:30 PM

Technology

Technology Trends in Translation Industry

Balázs Kis, Kilgray

4:30

– 5:15 PM

Legal

Stay on the Right Side – Legal Framework for Doing Translation Business in Croatia

Matijana Ćulap, Anić and Partners

5:15 – 6 PM

Standard

Translation Industry Standards

Marina Orešković, Ciklopea

6 – 6:30 PM

CLOSING

 Acknowledgements

CATA board

6:30 – 6:45 PM

Dinner

Restaurant Vinodol

7:30 PM

The organizer reserves the right to change the program or schedule in case some of the speakers cancel their participation shortly before the event. We apologize to all the attendees in advance for any inconvenience this might cause.

Organizator zadržava pravo izmjene programa u slučaju da netko od govornika otkaže sudjelovanje neporedno prije samog početka događanja. Unaprijed se ispričavamo svim prijavljenim sudionicima zbog potencijalne štete nastale u takvim slučajevima.